# SDR DL76P081209

- Difficulty date: September 21, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 31,476 hours, 13,626 cycles
- Engine: Pwa PW4060
- Engine time: 48,117 hours, 11,573 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 48,117 hours, 11,573 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

DURING T/O HAD BIRDSTRIKE ON LEFT SIDE OF AIRCRAFT.  RETURNED MCO.  MTC FOUND DENT IN FUSELAGE FWD OF LEFT PITOT PROBES.  AOA VANE SHEARED OFF.  PITOT PROBES IMPACTED.  LEFT ENGINE HAS 2 FAN BLADES BENT OUT OF LIMITS AND SOME MINOR ACOUSTICAL LINER DAMAGED.  VISUAL AND HPC BORO INSP REF MM 72-00-00-206-24.  NO DISCREPANCIES NOTED.  REPLACED LT AOA SENSOR PER AMM.  INSP AREA PER SRM 51-10-03 AREA IS WITHIN LIMITS.  REPLACED BLADE 7 8 26 AND 27 PER MM.  ENG RUN VIBE CHKS NML.
